Couldn't find what you looking for?

TRY OUR SEARCH!

I was on the depo months ago but got stop taking it, i didnt have my period for months then i got it the end of november till the beginning of december. now i have it agin the 3rd week of december at first it was light then it got heavy then its looks like its ending. does it mean i am pregnant or what?

Loading...

No it doesn't mean your pregnant.

This change in your hormones is making your cycle do weird things. Your periods will vary in length, heaviness and color... let alone when they come.

Its nothing to worry about, just give your body some time to regulate itself.
Reply

Loading...

I have been on Depo since 2007...i havent had a period since i have been on it...latley i have had weird symptons and was starting to worry that i was pregnant, but I was going to wait one more week for my doc appt so they could give me a pregnancy test their, but last night i started spotting..and I still am..could this mean that I am pregnant??
Reply

Loading...